... shivery, I
Buprenorphine - Can these patches cause you to feel clammy and sweaty then to suddenly feel cold and
Added 25 Apr 2014:
Please can you tell me if these patches cause loss of appetite as mine has definitely dropped a lot.
- Buprenorphine Information for Consumers
- Buprenorphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buprenorphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 2 answers
I am now using 52.5 buprenorphine patches,instead of my usual 35 mg.I thought I was being bitten by?
Posted 2 Mar 2011 • 1 answer
Posted 18 Sep 2012 • 4 answers
Butrans - Have just had a buprenorphine 5 mg on my arm 2 days, my chest feels congested like I feel?
Posted 24 Jul 2013 • 3 answers
Is anyone else having cold clammy sweats after sepsis months later. Ive had all the followips and im
Posted 18 Sep 2016 • 2 answers